Title: | On the alpha-labeling number of bipartite graphs |
Authors: | El-Zanati, S Fu, HL Shiue, CL 應用數學系 Department of Applied Mathematics |
Keywords: | alpha-labeling;bipartite graph |
Issue Date: | 21-Mar-2000 |
Abstract: | In this note we show that the alpha-labeling number of a bipartite graph G is bounded, which proves a conjecture of Snevily. (C) 2000 Elsevier Science B.V. All rights reserved. |
URI: | http://dx.doi.org/10.1016/S0012-365X(99)00313-1 http://hdl.handle.net/11536/148468 |
ISSN: | 0012-365X |
DOI: | 10.1016/S0012-365X(99)00313-1 |
Journal: | DISCRETE MATHEMATICS |
Volume: | 214 |
Begin Page: | 241 |
End Page: | 243 |
Appears in Collections: | Articles |